# SDR ASOA201001097

- Difficulty date: August 12, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 15,991 hours, 11,131 cycles
- Engine: Ge CF348C1
- System (JASC): 5530 · Vertical Stabilizer
- Part: Strake
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT DORSAL STAKE FOUND WITH 1" CRACK DEFECT MARKED WITH RED TAPE.   REPAIRED CRACK AT AFT DORSAL STRAKE IAW SRM 51-75-16-001-A01.  REPAIR OF AFT DORSAL FULLY CURED IAW SRM 51-75-16-001-A01. PRIMED AND PAINTED IAW SRM 51-25-01-001-A01.
